# SDR DLL14961830

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 11250804
- Condition: Failed
- Location: Nr 1 Tank
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

TANK'S NR 1 OUTBOARD FUEL BOOST PUMP CIRCUIT BREAKER TRIPPED AT FL 330 IMMEDIATELY FOLLOWED BY NR 2 ENGINE FLAMEOUT.   NORMAL RESTART FOLLOWED.
